Volumes-IJOPCM-2011 PDF Print E-mail
Wednesday, 23 February 2011 06:29

Volumes 2011 

   

   Int. J. Open Problems Compt. Math., Vol. 4, No. 1, March 2011

ISSN 1998-6262; Copyright © ICSRS Publication, 2011  

www.i-csrs.org  

 Table of Contents  

 Rothe Method Applied to Semilinear Hyperbolic Integro-differential Equation With Integral Conditions

A. Guezane-Lakoud and A. Chaoui 

On Weakly Von Neumann Regular Rings

Mohammed Kabbour and Najib Mahdou 

Prime Spectrum of a C-algebra

S. Kalesha Vali and U.M.Swamy 

A Positive Solution For a Nonlocal Boundary Value Problem

Guezane-Lakoud1, S. Kelaiaia1, A. M. Eid2 

On Absolutely Almost Convergency of Higher Order of Orthogonal Series

Xhevat Z. Krasniqi 

Nearest Symmetric Trapezoidal Approximation of Fuzzy Numbers

C. Veeramania, C. Duraisamyb, and A. Rathinasamya 

Note On Two New Wilker-Type Inequalities

Ladislav Matejicka 

Boundedness for Multilinear Commutator of Littlewood-Paley Operator on Hardy and Herz-Hardy Spaces

Meiling Wang and Lanzhe Liu 

A Temporal Logic For Reasoning About Actions

Fatiha Mamache 

On the Computations of Fold Points For Nonlinear Elliptic Eigenvalue Problems

M. I. Syam and F. M. Allan 

Nullspace of Compound Magic Squares

Saleem Al-Ashhab 

Zero Gravity of Open Channel Flows

F. Guechi, S. Boutechebak and H. Benseridi 

  

Some Variational Problems Implemented By The Least Square Method

Abbas Y. AL-Bayati and Basim A. Hassan 

Local Estimates foe B Polynomials 

Valmir Krasniqi 

On New Selection Procedures for Unequal Probability Sampling

Muhammad Qaiser Shahbaz, Saman Shahbaz and Muhammad Hanif 

Timelike Biharmonic Curves Of AW(k)-Type In The Lorentzian Heisenberg Group Heis3

Essin TURHAN and Talat KÖRPINAR 

Cauchy Problem and Modified Lacunary Interpolations for Solving Initial Value

Problems

Faraidun K. Hama-Salh and Karwan H. F. Jwamer 

Numerical Solution of Second Kind Linear Fredholm Integral Equations via Quarter-Sweep Arithmetic Mean Iterative Method

Mohana Sundaram Muthuvalu and Jumat Sulaiman 

NSGA - II with Controlled Elitism for Scheduling Tasks in Heterogeneous Computing Systems

G. Subashini, M.C. Bhuvaneswari 

   

 

   

Int. J. Open Problems Compt. Math., Vol. 4, No. 2, June 2011 

ISSN 1998-6262; Copyright © ICSRS Publication, 2011 

www.i-csrs.org 

 Table of Contents 

Some Open Problems in Chaos Theory and Dynamics

Zeraoulia Elhadj and J. C. Sprott

Algebraically Coherent Languages for Efficient Algorithm Construction

Universal Languages and Optimal Principle.

Juan-Esteban Palomar Tarancón

On Weakly Semihereditary Rings

Fuad Ali Ahmed Almahdi and Najib Mahdou

Application of Generalized Fractional Integral Operators to Certain

Class of Multivalent Prestarlike Functions With Negative Coefficients

Jamal M. Shenan

Codes Over Rings

Mohammed Sabiri

Dual Spacelike Biharmonic Curves with Timelike Principal Normal

According to Dual Bishop Frames in the Dual Lorentzian Space D

Talat Körpinar and Essin Turhan

On Certain Class of Harmonic Univalent Functions

Defined By Generalized Derivative Operator

Maslina Darus and N. D. Sangle

Similarity Solutions of a Class of Laminar Three-Dimensional

Magneto hydrodynamic Boundary Layer Equations of Power Law Fluids

VISHWAMBHAR S. PATIL and TIMOL M. G.

Some Results on a Class of Analytic Functions

Defined By Fractional Integral

Deepak Singh and Rajendra Kumar Sharma

A New Hermite-Hadamard Type Inequality

Xiang Gao

A Modified Wavelet Algorithm to Solve BVPs with

An Infinite Number of Boundary Conditions

Abbas Y. Al-Bayati, Kais I. Ibraheem and Ahmed I. Ghatheth

A Note on the Asymptotic Series Solution to Airy’s  Inhomogeneous Equation

M.H. Hamdan and M.T. Kamel

Derivations On Prime Near-rings

A. Boua and L. Oukhtite

Total Domination in Circulant Graphs

T. Tamizh Chelvam and Sivagnanam Mutharasu

Some New Weighted Erdos- Mordell Type Inequalities

Yu-Dong Wu and Li Zhou

Some New Type of Lacunary Generalized Difference

Sequence Spaces Defined by a Sequence of Moduli 

Cigdem A. Bektas and Gulcan Atıci 

Series Solutions of the Modified Falkner-Skan Equation

F.M. Allan and Qasem Al Mdallal

 

 

 

 

  

    Int. J. Open Problems Compt. Math., Vol. 4, No. 3, September 2011

ISSN 1998-6262; Copyright © ICSRS Publication, 2011 

www.i-csrs.org 

 Table of Contents 

Nonparametric Estimation of the Diffusion Coeffcient Under p-Mixing

Mounir ARFI 

A General Class of Polynomials Involving a Generalized Mittag-Leffler Function

Tariq O. Salim and Ahmad W. Faraj 

A Stochastic Model of Tumor Growth With Immune Response: Three Dimensional Cubic Lattice 

Ankana Boondirek, Kanint Teerapabolarn, and Wannapong Triampo 

Why Are Clonal Selection Algorithms MCMC? 

K.E. El-Nady, U.H. Abou El-Enien, and A. A. Badr 

¤-Semilattice

P. Sundarayya and S. Kalesha Vali 

Estimates Normalized Eigenfunction to the Boundary Value Problem in Different Cases of Weight Functions 

Karwan H-F Jwamer & Khelan. H. Qadr 

Resolving Bertrand's Probability Paradox

Jinchang Wang and Rodger Jackson 

On Generalized Vector Variational-Like Inequality Problem 

Suhel Ahmad Khan and Farhat Suhel 

Boundedness for Multilinear Commutator of Bochner-Riesz Operator with

Weighted Lipschitz Functions 

Huang Mingliang and Liu Lanzhe 

On The Stability of a Four Species Syn Eco- System with Commensal Prey-

Predator Pair with Prey-Predator Pair of Hosts-V

B. Hari Prasad and N.Ch. Pattabhi Ramacharyulu 

Restriction Method for Approximating Square Roots 

Iqbal M. Batiha 

Ordering Policy for Linear Deteriorating Items for Declining Demand with

Permissible Delay in Payments

 Chaitanya Kumar Tripathy and Umakanta Mishra 

Multicriteria Optimization Approach of the Electricity Distribution Planning

Network Problem

Rabie Zine, Khalid El Yassini and Mustapha Rassouli 

Erratum on the Paper “Mathematical Properties of DNA Structure in 3- 

Dimensional Space”

Aysel Turgut Vanli  & Fatma Kandira 

Variational Nonlinear Problems with Trace Determinant Functions in Variable

Metric Algorithms 

Abbas Y. AL-Bayati  and Dr. Basim A. Hassan 

Tail behaviour of the random products of independent regularly varying

random variable glucocorticoids

S. Lakshmi and  S. Pamela 

Inelastic Admissible Curves in  the Pseudo – Galilean Space G31 

Alper Osman Öğrenmiş, Mustafa Yeneroğlu and Mihriban Külahcı 

Adaptive Mechanism for Aggregation with fragments retransmission in high-

speed wireless networks 

Firas Ibrahim 

On Existence of Solutions to Some Fractional Nonlinear Integrodifferential

Equations

Mohammed M. Matar 

About an Amalgamated Duplication of a Ring Along an Ideal

Mohamed Chhiti 

On the Computations of Eigenvalues of the Fourth-order Sturm Liouville

Problems

Muhammed I. Syam, Qasem M. Al-Mdallal, and Hani Siyyam 

Normal Families of Meromorphic Functions which Omit a Function Set

Xiang Gao 

Common Random Fixed Point Theorem for Contractive Type Mapping in

Hilbert Space

Sarla Chouhan and Neeraj Malviya 

A Common unique fixed point theorem for four self maps in a Hilbert Space

Sarla Chouhan and Neeraj Malviya 

 

 

 

 

   Int. J. Open Problems Compt. Math., Vol. 4, No. 3, December 2011

ISSN 1998-6262; Copyright © ICSRS Publication, 2011

www.i-csrs.org

 Table of Contents

 

Faedo-Galerkin's Method for a non Linear Boundary

Value Problem

Rahmoune Abita, Benabderrahmane Benyattou

 

Optimal Choice of the Simple MultipoleCoefficients

By Minimizing the Condition Number in Linear Elasticity

Belkacem SAHLI

 

Equivalent fuzzy strong n-inner product space

S.Vijayabalaji

 

Isodual Cyclic Codes of rate 1/2 over GF(5)

Cherif Mihoubi

 

Generalizations of Some Integral Inequalities

Using Riemann-Liouville Operator

Zoubir Dahmani and Hanane Metakkel El Ard

 

Generalizations of Prime Ideals in Near-rings

B. Elavarasan

 

The Algebra of Generalized Full Terms

Sarawut Phuapong, Sorasak Leeratanavalee

 

A Lower Bound for an Erdös-Szekeres-Type

Problem with Interior Points

Banyat Sroysang

 

Polar Bergman Polynomials on Domain with Corners

Laskri Yamina and Rehouma Abdel Hamid

 

Location Update Cost Improvement Over Incorporated

Domains in Hierarchical Mobile IPv6

MA’EN ALRASHDAN, MAHAMOD ISMAIL,

KASMIRAN JUMARI

 

Differential Subordination and Superordination of

Analytic Functions Defined by Fractional Derivative Operator

Hanin S. Al-Masri and Tariq O. Salim

 

 

Volumes 2012 

 

   Int. J. Open Problems Compt. Math., Vol. 5, No. 1, March 2012 

ISSN 1998-6262; Copyright © ICSRS Publication, 2012 

www.i-csrs.org  

 Table of Contents  

Approximation Of Common Fixed Points Of Generalized

Non-Lipschitzian Mappings

R. A. Rashwan 

Explicit Invariant Regions and Global Existence of

Solutions for Reaction Diffusion Systems With a Full

Matrix of Diffusion Coefficients and Nonhomogeneous

Boundary Conditions

Said Kouachi and Eid M. Al-Eid

On Sequence Spaces of Invariant Means and Lacunary

Defined by a Sequence of Orlicz Functions

Cigdem A. Bektas and Gulcan Atıci

Galerkin Method for Solving a Telegraph Equation

With a Weighted Integral Condition

A. Guezane-Lakoud and N. Bendjazia

Application of Statistical Techniques for Comparing Lie Algebra Algorithms 

D. Fern´andez-Ternero, J. Nunez, and A. F. Tenorio

A Brief Note on an Exponential Recursive Sequence 

Yilun Shang

Some Fixed Point Theorems for a Pair of Asymptotically Regular and Compatible Mappings in Fuzzy 2-Metric Space 

Priyanka Nigam and S.S.Pagey

Ordering Policy for Linear Deteriorating Items for Declining Demand with Permissible Delay in Payments 

Chaitanya Kumar Tripathy and Umakanta Mishra

On Timelike Biharmonic General Helices in the Lorentzian (1,1) E 

Talat KÖRPINAR and Essin TURHAN

On Optimality of Lacunary Interpolation for Recovery of C6 Seventh Degree Spline 

Karwan H-F. Jwamer and Faraidun K. Hama-Salh

New Scaled Three-Term Memoryless VM-Methods for Solving Nonlinear Unconstraint Problems 

Abbas Y. Al-Bayati and Khalil Kh. Abbo

On Differential Ideals of Differential rings 

Yaseen A.W.Alhiti

 

 

 

 

Last Updated on Friday, 27 January 2012 02:25